# SDR AALA201709299013

- Difficulty date: September 27, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 49,304 hours, 21,536 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: C93R38606
- Condition: Low Pressure
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL CENTER TANK PUMP 1 LOW PRESSURE. REPLACED THE NR 1 FUEL PUMP.
